I need to know if it's okay to have a glass of wine or two maybe Just on the weekends possibly once a week... I have to take medicine for 3 yrs and it seems I cannot even enjoy a glass of wine every now and then? I want to take this medicine to feel better but woul like to still enjoy the normal things... I am also on buspar twice a day ... I jus didn't know if it is a high chance of seziures or just a possibility? Also how long does it takean lastly my doc is making me break my pill I am on the lowest dose and I read you shouldn't break crush or chew it...
BuSpar is a prescription medication approved as an anxiety treatment. In general, drinking alcohol while on BuSpar is not recommended. In addition, many people with mental illnesses are usually advised to avoid alcohol.
Studies did not suggest that combining alcohol with BuSpar increases the risk of side effects. However, the manufacturer of the drug recommends that people who take it avoid drinking alcohol. However, studies are performed in a controlled setting under specific circumstances, and it is impossible to know if combining alcohol and BuSpar in the "real world" will cause problems.
It is reasonable to assume that combining alcohol with BuSpar might cause the following side effects:
Unusual behavior; Memory problems; Drowsiness; Dizziness; Problems with coordination.
Generally, it is best for people with mental illnesses (such as anxiety) to avoid drinking alcohol. Alcohol may make mental illness worse and is often a form of "self-medication."
BuSpar 15mg and 30mg tablets are specially designed to be able to split easily into half or in thirds. However, many people find that a "pill splitter" is necessary to accurately split these tablets into halves or thirds, since the tablets often split in the wrong places.
Hope the info was of help? Take care, be well & safe!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Apr 2012 • 2 answers
Posted 17 Aug 2013 • 1 answer
Posted 22 Oct 2014 • 2 answers
Posted 5 Apr 2015 • 4 answers
Posted 11 Nov 2016 • 5 answers